The application of size distribution equations to rock breakage by explosives

Just G.D. (1973) The application of size distribution equations to rock breakage by explosives. Rock Mechanics Felsmechanik Mecanique des Roches, 5 3: 151-162. doi:10.1007/BF01238045


Author Just G.D.
Title The application of size distribution equations to rock breakage by explosives
Journal name Rock Mechanics Felsmechanik Mecanique des Roches
ISSN 0035-7448
Publication date 1973-01-01
Sub-type Article (original research)
DOI 10.1007/BF01238045
Volume 5
Issue 3
Start page 151
End page 162
Total pages 12
Publisher Springer-Verlag
Subject 1909 Geotechnical Engineering and Engineering Geology
1901 Art Theory and Criticism
2200 Engineering
Abstract The Application of Size Distribution Equations to Rock Breakage by Explosives: Size distribution equations can be used to describe the degree of fragmentation produced by explosive rock breakage. This paper describes the results of small scale blasting experiments and the derivation of equations to relate size distributions to blasting design parameters. The application and relevance of these techniques to large scale blasting operations is also discussed.
Keyword blasts
craters
explosions
fragmented materials
graphical analysis
mining engineering
model tests
rock excavation
sieve analysis
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 12:41:36 EST by System User